# SDR SWIA201437727

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 33,364 hours, 47,075 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Overspeed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PROPELLER SPEED WENT TO 103.7 PERCENT RPM.  CHANGED PCU AND TRANSFER TUBE. OPS CHECK GOOD.
